i had scarlet fever that was not treated in time due to misdiagnoses in the emergency room. (i was informed it was scabies) it caused severe pulmonary issues. i went to the emergency room again after running high fevers for a week straight and they gave me a steroid shot and an antibiotic shot. they did not give me follow up anitbiotics so it got worse. a week after that i went to a clinic and i was given another steroid shot with follow up antibiotics and a large prednizone pack. (6 for 4 days then weaned off) a couple of weeks after that i noticed several problems with my vision which was soon determined to be cataracts and pressure on my macula. i was told that it was quite likely due to the steroids but that was more typical with long term usage rather than an overdose. has there been any other similar cases reported?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2012 • 1 answer
Posted 27 Aug 2012 • 1 answer
Posted 18 Oct 2013 • 2 answers
Posted 28 Dec 2013 • 1 answer
Streptococcal Infection - Can one get the strep from sexual encounter ? If yes, do both participants
Posted 9 Aug 2015 • 1 answer